# SDR AALA20011391

- Difficulty date: June 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN TRACK NR 6 AT STATION 1088.  REMOVED DAMAGED AREA SEAT TRACK, TREATED AND PRIMED.  INSTALLED SEAT TRACK PLUG PER SRM 53-05 FIG 4A, PRIMED AND TREATED AND PAINTED PLUG.  (M)
